Alert archive / Florida / Flash Flood Warnings in 2012
Flash Flood Warning 1, NWS Jacksonville, FL
NWS Jacksonville, FL issued this flash flood warning at May 28, 2012, 9:05 AM EDT for Duval County, Florida. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2012, 9:05 AM EDT (13:05 UTC)
- Expired
- May 28, 2012, 12:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Flood severity
- None
County Duval County, FL
The radar
The Jacksonville radar (KJAX), 31 km from the middle of the area, began a volume at 13:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 1.1 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 39 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 464 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
584
WGUS52 KJAX 281305
FFWJAX
FLC031-281600-
/O.NEW.KJAX.FF.W.0001.120528T1305Z-120528T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
905 AM EDT MON MAY 28 2012
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN DUVAL COUNTY IN NORTHEAST FLORIDA
* UNTIL NOON EDT
* AT 9 AM...FLASH FLOODING IS OCCURRING FROM HOGANS CREEK...WITH
SIGNIFICANT FLOODING OF ORANGE STREET...HUBBARD STREET...MARKET
STREET...AS WELL AS CONFEDERATE PARK. ANOTHER BAND OF HEAVY RAIN
WILL CROSS THE AREA DURING THE NEXT 1 TO 3 HOURS...WITH FLOODING
OF ADDITIONAL CREEKS AND STREAMS LIKELY.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
RIVERSIDE...SAN MARCO...UNF...DOWNTOWN JACKSONVILLE...ARLINGTON...
SAN PABLO...FORT CAROLINE...MAYPORT...OCEANWAY...LITTLE TALBOT
ISLAND AND TALBOT ISLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF UP TO 2 INCHES IS POSSIBLE IN THE
WARNED AREA.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN ALSO CALL THE NATIONAL WEATHER
SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT FLOODING.
&&
LAT...LON 3011 8148 3010 8149 3010 8154 3012 8154
3013 8160 3012 8168 3014 8169 3019 8168
3019 8170 3054 8171 3052 8144 3049 8141
3041 8139
$$
ALLENWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this flash flood warning went out at May 28, 4:25 AM EDT, 4 hours 40 minutes earlier.
Area forecast discussion, May 28, 4:25 AM EDT, 4 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
425 AM EDT MON MAY 28 2012
...TROPICAL STORM BERYL MOVING INLAND OVER NORTHEAST FLORIDA...
.SHORT TERM...
BERYL MADE LANDFALL APPROXIMATELY 1210 AM EDT NEAR JACKSONVILLE
BEACH AS SEEN ON KJAX DUAL POL RADAR...AND CONTINUES MOVING
WESTWARD OVER LAND. WINDS OVER THE WATERS ARE NOW FROM THE S TO
SE OVER NE FL AND EAST ALONG THE GA COAST. STRONG RAINBANDS
CONTINUE OVER THE COASTAL WATERS AND PEAK GUSTS ON THE EAST SIDE
OF THE BERYL HAVE BEEN 40-50 MPH. LOCAL STORM REPORTS HAVE BEEN
TRANSMITTED CONTAINING DETAILED INFORMATION ON WINDS AND REPORTS
OF DAMAGE. AS BERYL MOVES INLAND AND WEAKENS TODAY THE FOCUS WILL
TURN MORE TOWARD THE FLOODING POTENTIAL AS BERYL SITS OVER THE
REGION THROUGH TUESDAY BEFORE GETTING KICKED NEWD BY AN
APPROACHING TROUGH. RAINFALL TOTALS FROM NOW THROUGH TUESDAY NIGHT
ARE NOW PROJECTED TO BE AROUND 6 INCHES OVER MUCH OF THE FORECAST
AREA...AND LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE. THE FLOOD
WATCH REMAINS IN EFFECT. THIS SHOULD DOUSE THE WILDFIRES THAT
HAVE PLAGUED US FOR MONTHS.
.LONG TERM...WEDNESDAY THROUGH SUNDAY...
BERYL WILL PULL AWAY FROM THE AREA TOWARD THE NORTH ATLANTIC MID
WEEK AS A MID/UPPER TROUGH APPROACHES THE EAST COAST. WILL KEEP A
GENERALLY SOUTHWESTERLY FLOW INTO SATURDAY WITH TEMPERATURES
HEATING BACK TO NEAR 90 DEGREES AND DIURNAL SHOWERS/STORMS WHICH
WILL BE GIVEN AN EXTRA BOOST AS A SERIES OF WEAK SHORTWAVES MOVE
THROUGH THE UPPER TROUGH. A STRONGER SHORTWAVE PUSHES THROUGH NEXT
WEEKEND AND EXPECTED TO DRAG A COLD FRONT SOUTH OF THE AREA BY
SUNDAY. THERE IS STILL PLENTY OF TIME FOR THE MODELS TO SWITCH
AND NOT BRING THE FRONT PAST THE AREA...BUT FOR NOW WILL KEEP
SCATTERED SHOWERS/STORMS EACH DAY AND DRYING OUT ON SUNDAY.
&&
.AVIATION...RAIN BANDS FROM TS BERYL WILL CONTINUE TO IMPACT
ALL TERMINALS TODAY. THE MAIN CONCERN STRONG WIND GUSTS OF
30-40 KTS AT THE JAX...CRG...VQQ...SSI. ANOTHER CONCERN WILL
BE OCNL IFR FROM HEAVY RAIN...OTHERWISE PREVAILING MVFR EXPECTED.
&&
.MARINE...TROPICAL STORM CONDS WILL CONTINUE TODAY OVER THE MARINE
AREA ON THE BACK SIDE OF T.S. BERYL AS IT SLOWLY MOVES INLAND. STORM
SURGE OF 2 TO 4 FEET WILL CAUSE COASTAL FLOODING AND BEACH EROSION
AT HIGH TIDE. DANGEROUS RIP CURRENTS ANOTHER MAJOR CONCERN.
CONDITIONS GRADUALLY IMPROVE TUESDAY...BUT SMALL CRAFT ADVISORY
CONDITIONS LIKELY TO CONTINUE AS BERYL LIFTS TO THE NE.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 82 71 83 67 / 80 70 70 70
SSI 81 73 85 72 / 80 60 70 70
JAX 83 72 88 70 / 90 70 70 70
SGJ 84 75 88 72 / 80 60 60 60
GNV 84 70 89 71 / 100 80 60 60
OCF 86 70 89 71 / 90 70 60 50
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH TUESDAY MORNING FOR ALACHUA-BAKER-BRADFORD-
CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-MARION-
NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
TROPICAL STORM WARNING FOR BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-
FLAGLER-HAMILTON-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
WIND ADVISORY UNTIL 6 PM EDT THIS EVENING FOR ALACHUA-GILCHRIST-
MARION.
HIGH RIP CURRENT RISK THROUGH THIS AFTERNOON FOR DUVAL-FLAGLER-
NASSAU-ST JOHNS.
GA...FLOOD WATCH THROUGH TUESDAY MORNING FOR APPLING-ATKINSON-BACON-
BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-
COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-
WARE-WAYNE.
TROPICAL STORM WARNING FOR BRANTLEY-CHARLTON-CLINCH-COASTAL
CAMDEN-COASTAL GLYNN-ECHOLS-INLAND CAMDEN-INLAND GLYNN-WARE-
WAYNE.
WIND ADVISORY UNTIL 6 PM EDT THIS EVENING FOR APPLING-ATKINSON-
PIERCE.
HIGH RIP CURRENT RISK THROUGH THIS AFTERNOON FOR COASTAL CAMDEN-
COASTAL GLYNN.
AM...TROPICAL STORM WARNING FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH
FL 20 NM TO 60 NM OFFSHORE-ALTAMAHA SOUND GA TO FERNANDINA
BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST AUGUSTINE FL 20
NM TO 60 NM OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL
OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM.
&&
TRABERT/PETERSON/NELSON/WOLFHazardous weather outlook, May 28, 3:47 AM EDT, 5 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 347 AM EDT MON MAY 28 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-290800- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 347 AM EDT MON MAY 28 2012 THIS OUTLOOK IS FOR AM...NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. ...A TROPICAL STORM WARNING IN EFFECT FOR PORTIONS OF THE AREA... ...HIGH RISK OF RIP CURRENTS... ...FLOOD WATCH IN EFFECT FOR THE AREA THROUGH EARLY THIS WEEK... .DAY ONE...TODAY AND TONIGHT... TROPICAL STORM BERYL IS MOVING INLAND OVER NORTHEAST FLORIDA. BERYL WILL WEAKEN TO A DEPRESSION TONIGHT. REFER TO THE TROPICAL STORM LOCAL STATEMENT FOR MORE DETAILS ON THE LOCAL IMPACTS. EASTERLY SWELLS AND ONSHORE WINDS WILL MAINTAIN ROUGH SURF CONDITIONS AND A HIGH RISK OF RIP CURRENTS. RIP CURRENTS WILL BE LIFE-THREATENING TO ANYONE ENTERING THE SURF. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... TROPICAL STORM BERYL WILL CONTINUE OVER THE AREA INTO TUESDAY AND REMAIN INLAND BEFORE EMERGING OVER THE ATLANTIC WATERS TUESDAY NIGHT. AN ELEVATED RISK OF RIP CURRENTS WILL CONTINUE THROUGH MID WEEK. RIP CURRENTS WILL BE LIFE-THREATENING TO ANYONE ENTERING THE SURF. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION IS REQUESTED. PLEASE RELAY ANY REPORTS OF WIND DAMAGE AND FLOODING TO THE NATIONAL WEATHER SERVICE AND LOCAL COUNTY EMERGENCY MANAGEMENT. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. MKT
In the hours before
Special weather statement, May 28, 4:16 AM EDT, 4 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
416 AM EDT MON MAY 28 2012
GAZ136-152>154-165-166-280845-
BRANTLEY-COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND
GLYNN-WAYNE-
416 AM EDT MON MAY 28 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WAYNE...NORTHEASTERN BRANTLEY...EXTREME NORTHERN CAMDEN...AND GLYNN
COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 445 AM
EDT...
AT 414 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED HEAVY
SHOWERS AND ISOLATED EMBEDDED THUNDERSTORMS CENTERED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHEAST OF SEA ISLAND TO DOCK JUNCTION TO 6
MILES SOUTH OF THALMANN TO 10 MILES SOUTHWEST OF
WAYNESVILLE...MOVING NORTHWEST AT 35 MPH. GUSTY WINDS OF 40 TO 50
MPH CAN BE EXPECTED ALONG WITH POSSIBLE DAMAGE. DOPPLER RADAR HAS
INDICATED WEAK ROTATION WITHIN THIS STORM. WATER SPOUTS AND
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3111 8154 3115 8176 3136 8199 3167 8185
3152 8164 3151 8165 3147 8161 3145 8162
3136 8152 3134 8144 3128 8140 3128 8134
3121 8127
TIME...MOT...LOC 0801Z 123DEG 31KT 3113 8130 3121 8153
3120 8168 3117 8195
NELSONLocal storm report, May 28, 5:48 AM EDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
548 AM EDT MON MAY 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TROPICAL STORM 3 SW MAYPORT 30.36N 81.44W
05/27/2012 DUVAL FL BROADCAST MEDIA
WONDERWOOD DRIVE HAS BEEN SHUT DOWN IN BOTH DIRECTIONS
NEAR A1A AFTER A LIGHT POLE FELL ACROSS THE ROADWAY.
&&
MTRABERTLocal storm report, May 28, 8:20 AM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
820 AM EDT MON MAY 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TROPICAL STORM ARLINGTON 30.34N 81.60W
05/27/2012 DUVAL FL NWS EMPLOYEE
LARGE TREE BLOCKING STOWE RUN LANE
&&
ZALLENLocal storm report, May 28, 8:26 AM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
826 AM EDT MON MAY 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM TROPICAL STORM 3 NNE KINGSLAND 30.83N 81.64W
05/28/2012 CAMDEN GA NWS EMPLOYEE
SEVERAL LARGE, HEALTHY OAK TREES WERE BLOWN DOWN IN THE
BRISTOL HAMMOCK NEIGHBORHOOD.
&&
AENYEDILocal storm report, May 28, 8:41 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
841 AM EDT MON MAY 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM HEAVY RAIN PALM COAST 29.57N 81.21W
05/28/2012 M4.02 INCH FLAGLER FL EMERGENCY MNGR
STORM TOTAL RAINFALL AMOUNTS FROM CENTRAL PALM COAST WAS
4.02 INCHES. NORTHERN PALM COAST REPORTED 2.5 INCHES AND
WEST PALM COAST REPORTED 2.25 INCHES.
&&
AENYEDILocal storm report, May 28, 8:55 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
855 AM EDT MON MAY 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 AM TROPICAL STORM MIDDLEBURG 30.05N 81.90W
05/28/2012 CLAY FL NWS EMPLOYEE
LARGE TREE DOWN AT 4368 BANKS ROAD
&&
AWALKERThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 8:55 PM EDT | Special Weather Statement | JAX | Duval, Nassau, Saint Johns | 35 min |
| May 27, 9:09 PM EDT | Special Weather Statement | JAX | Duval | 21 min |
| May 27, 9:30 PM EDT | Special Weather Statement | JAX | Duval, Nassau, Saint Johns | 30 min |
| May 27, 9:55 PM EDT | Special Weather Statement | JAX | Clay, Duval, Nassau | 35 min |
| May 27, 10:06 PM EDT | Special Weather Statement | JAX | Clay, Duval, Nassau | 24 min |
| May 27, 10:32 PM EDT | Special Weather Statement | JAX | Clay, Duval, Nassau, Putnam, Saint Johns | 43 min |
| May 27, 11:06 PM EDT | Special Weather Statement | JAX | Clay, Duval, Nassau, Putnam, Saint Johns | 39 min |
| May 27, 11:40 PM EDT | Special Weather Statement | JAX | Baker, Bradford, Clay, Duval, Flagler, Nassau and 3 more | 35 min |
| May 28, 12:32 AM EDT | Special Weather Statement | JAX | Nassau | 43 min |
| May 28, 1:17 AM EDT | Special Weather Statement | JAX | Nassau | 43 min |
| May 28, 5:20 AM EDT | Areal Flood Warning | JAX | Clay, Duval, Putnam, Saint Johns | 6 hr |
| May 28, 9:26 AM EDT | Special Weather Statement | JAX | Duval | 64 min |
| May 28, 9:34 AM EDT | Special Weather Statement | JAX | Putnam | 26 min |
| May 28, 9:39 AM EDT | Tornado Warning | JAX | Duval, Nassau | 22 min |
| May 28, 10:02 AM EDT | Special Weather Statement | JAX | Duval | 43 min |
| May 28, 10:24 AM EDT | Tornado Warning | JAX | Duval, Saint Johns | 20 min |
| May 28, 11:22 AM EDT | Special Weather Statement | JAX | Nassau | 38 min |
| May 28, 11:27 AM EDT | Lake Wind Advisory | JAX | Flagler, Gilchrist | 7 hr |
| May 28, 12:01 PM EDT | Small Craft Advisory | JAX | 48 hr | |
| May 28, 12:12 PM EDT | Special Marine Warning | JAX | 2 hr | |
| May 28, 12:42 PM EDT | Special Weather Statement | JAX | Duval, Nassau | 48 min |
| May 28, 1:27 PM EDT | Special Marine Warning | JAX | 63 min | |
| May 28, 2:02 PM EDT | Special Marine Warning | JAX | 118 min | |
| May 28, 2:37 PM EDT | Special Marine Warning | JAX | 45 min | |
| May 28, 2:50 PM EDT | Areal Flood Advisory | JAX | Gilchrist, Suwannee | 115 min |
| May 28, 4:06 PM EDT | Special Weather Statement | JAX | Marion | 39 min |
| May 28, 4:20 PM EDT | Special Weather Statement | JAX | Alachua, Baker, Bradford, Clay, Columbia, Duval and 7 more | 55 min |
| May 28, 5:04 PM EDT | Areal Flood Warning | JAX | Baker, Columbia, Gilchrist, Suwannee | 116 min |
| May 28, 5:19 PM EDT | Special Weather Statement | JAX | Alachua, Baker, Bradford, Clay, Columbia, Hamilton and 5 more | 56 min |
| May 28, 5:25 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 50 min |
| May 28, 5:46 PM EDT | Special Weather Statement | JAX | Gilchrist | 44 min |
| May 28, 5:52 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval, Nassau | 38 min |
| May 28, 6:19 PM EDT | Special Weather Statement | JAX | Putnam | 41 min |
| May 28, 6:45 PM EDT | Special Weather Statement | JAX | Alachua | 45 min |
| May 28, 6:58 PM EDT | Areal Flood Warning | JAX | Alachua, Baker, Bradford, Columbia, Gilchrist, Hamilton and 2 more | 6 hr |
| May 28, 7:18 PM EDT | Special Weather Statement | JAX | Marion | 42 min |
| May 28, 7:33 PM EDT | Special Weather Statement | JAX | Clay | 42 min |
| May 28, 7:54 PM EDT | Special Weather Statement | JAX | Marion | 51 min |
| May 28, 7:59 PM EDT | Special Weather Statement | JAX | Alachua, Bradford | 46 min |
Nearby
Flash Flood Warnings in Florida, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.